Mathematical Models for Public Utility Rate Revisions
Management Science · 1971 · Volume 17 · Issue 6
Abstract
This paper reports on studies of mathematical models pertaining to public utility customer usage and rate revisions. An analytic treatment of the rate revision problem is presented; a report is then given of experimental investigations involving the use of the Gamma, Lognormal and Weibull distributions as models of customer usage under public utility rates.
Enable JavaScript for citation tools and additional paper interactions.